Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Actions of $K(\pi ,n)$ spaces on $K$-theory and uniqueness of twisted $K$-theory
HTML articles powered by AMS MathViewer

by Benjamin Antieau, David Gepner and José Manuel Gómez PDF
Trans. Amer. Math. Soc. 366 (2014), 3631-3648 Request permission

Abstract:

We prove the uniqueness of twisted $K$-theory in both the real and complex cases using the computation of the $K$-theories of Eilenberg-MacLane spaces due to Anderson and Hodgkin. As an application of our method, we give some vanishing results for actions of Eilenberg-MacLane spaces on $K$-theory spectra.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 19L50, 55N15
  • Retrieve articles in all journals with MSC (2010): 19L50, 55N15
Additional Information
  • Benjamin Antieau
  • Affiliation: Department of Mathematics, University of California, Los Angeles, 520 Portola Plaza, Los Angeles, California 90095
  • Address at time of publication: Department of Mathematics, University of Washington, Seattle, Washington 98195
  • MR Author ID: 924946
  • Email: antieau@math.ucla.edu, benjamin.antieau@gmail.com
  • David Gepner
  • Affiliation: Fakultät für Mathematik, Universität Regensburg, 93040 Regensburg, Germany
  • Address at time of publication: Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, Indiana 47907
  • MR Author ID: 880977
  • Email: djgepner@gmail.com, djgepner@gmail.com
  • José Manuel Gómez
  • Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
  • Address at time of publication: Departmento de Matemáticas, Universidad Nacional de Colombia, Medellín, AA 3840 Colombia
  • Email: jgomez@math.jhu.edu, jmgomez0@unal.edu.co
  • Received by editor(s): October 13, 2011
  • Received by editor(s) in revised form: August 16, 2012
  • Published electronically: March 14, 2014
  • Additional Notes: The first author was supported in part by the NSF under Grant RTG DMS 0838697
  • © Copyright 2014 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 366 (2014), 3631-3648
  • MSC (2010): Primary 19L50, 55N15
  • DOI: https://doi.org/10.1090/S0002-9947-2014-05937-0
  • MathSciNet review: 3192610